# SDR AMTA200600370

- Difficulty date: June 1, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N315TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28245
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT VERT STAB LOWER STRUCTURE AT BASE OF STAB WHERE PANEL 9501 ATTACHES STA APP 1052-1088-36 INCHES OF BARE METAL AND 2 AREAS OF FRETTING CORROSION IAW MM.  REMOVED FRETTING CORROSION LT VERT STAB LOWER BASE STRUCTURE AT PANEL 9501, SRM.  ORIG THICK .071 MTL LOSS .003-.005 WITHIN LIMITS.  (K)
